# SDR ASAA0540094

- Difficulty date: February 4, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - AFT CARGO BAY CORROSION ON SHEAR TIE.  REPLACED DAMAGED SECTION OF SHEAR TIE B-STA 867, LBL 5 TO RBL 5, WL 154, IAW SRM.  (K)
